MathSciNet Relay Station
MathSciNet bibliographic data
MR2460499 17B30 (17B40)
Wang, Heng-Tai; Li, Qing-Guo Lie triple derivation of the Lie algebra of strictly upper triangular matrix over a commutative ring. Linear Algebra Appl. 430 (2009), no. 1, 66–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement